# SDR AALA202208025523

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737
- Aircraft serial: 29549
- Aircraft time: 59,202 hours, 24,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT EMERGENCY DOOR EXIT 16F OUT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
